# SDR UIEA2023080500772

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 98,594 hours, 19,925 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Terminal
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

L ENG HPSOV IN FLIGHT BLEED LIGHT STAYS ILLUMINATED AFTER QRH PROCEDURE( FOUND RING TERMINAL AT TERMINAL 2 ON LH HPSOV UN-SECURED. R/R RING TERMINAL IAW SWPM 20-30-11 AND WDM 36-11-61. NO FURTHER FAULTS NOTED )
